MAUDE Adverse Event Report: BIOSENSE WEBSTER INC CARTO VIZIGO¿ 8.5F BI-DIRECTIONAL GUIDING SHEATH - LARGE; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC CARTO VIZIGO¿ 8.5F BI-DIRECTIONAL GUIDING SHEATH - LARGE; INTRODUCER, CATHETER
Catalog Number D138503
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product investigation was completed.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and functionality test of the returned device were performed.Visual inspection revealed that the soft tip was bumped.No other damage or anomalies were observed on the device.A dimensional test was performed, and outer diameters of the device were founds within specifications.A device history record evaluation was performed for the finished device lot number 00002846, and no internal actions related to the reported complaint condition were identified.The resistance issue reported by the customer was confirmed, as the soft tip condition could be related to the reported event.The potential cause of the failure could be related to a potential skin incision size relative to sheath during the procedure; however, this cannot be conclusively determined.The instructions for use (ifu) contain the following information: use fluoroscopy and/or intracardiac ultrasound to monitor the advancement of the catheter and removal of the catheter from the sheath.Move the catheter carefully to avoid cardiac damage, perforation, or tamponade.If resistance is encountered, do not use excessive force to advance or withdraw the catheter through the sheath.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a carto vizigo¿ 8.5f bi-directional guiding sheath - large and the tip of sheath flipped outward.When inserted into the patient's body.When the sheath passed through the atrial septum, the tip was wrinkled.No cracks or splits were noted.The sheath was replaced and the procedure continued.The procedure was completed.No patient consequences were reported.

Brand Name
CARTO VIZIGO¿ 8.5F BI-DIRECTIONAL GUIDING SHEATH - LARGE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23388687
Report Number2029046-2025-03572
Device Sequence Number15920613
Product Code DYB
UDI-Device Identifier10846835016260
UDI-Public(01)10846835016260(17)270123(10)00002846
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138503
Device Lot Number00002846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown